# SDR ASAA0470033S

- Difficulty date: November 4, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 14,355 hours, 6,119 cycles
- Engine: Ge CFM567B24
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support
- Part number: 1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE:  DURING MAINTENANCE CHECK, FOUND CORROSION ON SIDE WALL SUPPORT FRM BS727 TO BS767.  REPAIRED IAW SRM 51-40-05. (K)
